Chaker Ben Salem, MD; Raoudha Slim, MD; Houssem Hmouda, MD; Kamel Bouraoui, MD
Potential Financial Conflicts of Interest: None disclosed.
Ben Salem C, Slim R, Hmouda H, Bouraoui K. Agranulocytosis Induced by Nonchemotherapy Drugs. Ann Intern Med. 2008;148:319. doi: 10.7326/0003-4819-148-4-200802190-00014
Download citation file:
Published: Ann Intern Med. 2008;148(4):319.
TO THE EDITOR:
In the excellent systematic review of agranulocytosis induced by nonchemotherapy drugs, Andersohn and colleagues (1) mention the drugs that can cause agranulocytosis in Table 2 of their article. They classified these drugs as being a definite or probable cause. The authors believe that they analyzed all published reports indexed by MEDLINE from January 1966 to December 2006, limited to articles written in German or English. However, several other German and English publications report well-documented cases of drug-induced agranulocytosis and meet Andersohn and colleagues' criteria but are not included in the list. The Table lists some of these publications.
Learn more about subscription options.
Register Now for a free account.
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only